MathSciNet Relay Station
MathSciNet bibliographic data
MR399110 14K15 (14G25)
Bašmakov, M. I. Cohomology of Abelian varieties over a number field. (Russian) Uspehi Mat. Nauk 27 (1972), no. 6(168), 25–66.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement